Events

Total Immersion Noetic Film Experience

Film

Total Immersion Noetic Film Experience

Friday, Mar 9, 2012, 3:00 PM –
Sunday, Mar 11, 2012, 5:00 PM (All times are local to the event.)

EarthRise at IONS
101 San Antonio Rd
Petaluma CA 94952
US
See a map

NOW AVAILABLE: COMMUTER and DAY PASS options for local participants. (Limited spaces--Please register soon!)


For an entire weekend, see the films, talk the films, meet the people behind the films. Celebrate great filmmaking, view films with transformative themes, and take part in discussions, receptions, and Q&A with filmmakers and scientists. Some of the films chosen will have had major theatrical release. The final program (see schedule below) features

  • 2012: The Beginning, a brand new documentary that examines what the sacred Mayan texts really said (with filmmaker Shannon Kring Buset).
  • The Joy of Sox, another yet-to-be-seen documentary about collective intention set against the drama of professional sports (with filmmaker Rick Leskowitz).
  • The Sacred Science, which captures the experiences of seriously ill people who travel to Ecuador to work with shamanic healers (with filmmaker Nick Polizzi).
  • Happy, which combines cutting-edge science from the new field of “positive psychology” with real-life stories of people from around the world whose lives illustrate these findings.
  • The Dhamma Brothers, a powerful documentary about the introduction of meditation techniques into a high-security Alabama prison.
  • Finding Joe, which explores the work of mythologist Joseph Campbell and his focus on The Hero's Journey (with Robert Walter, head of the Joseph Campbell Foundation).
  • I Am, Hollywood superstar Tom Shadyac’s skillful weaving of science, spirituality, and personal/collective transformation.
  • May I Be Frank, the inspiring story of a troubled man whose life starts to change when he meets the folks at Café Gratitude (Frank might show up!).
  • Metaphysia 2012, where an earnest young seeker starts waking up to life’s greatest mysteries and his own potential (with filmmaker Sean Fisher and Chiefs Reyna and Gary Requahillboy, both featured in the film).
  • Something Unknown…, considered by many to be the best film on parapsychology research ever made.

We’ll also be showing a brand new trailer of IONS’ film collaboration with Deepak Chopra about the afterlife.

Sponsorships are available!
They will help underwrite this first-of-its-kind event. Become a Silver Sponsor for $1200 or a Gold Sponsor for $5000. For details, contact Matthew Gilbert at mgilbert@noetic.org.

The setting is intimate and space is limited. Tell your friends and treat yourself to this unique and amazing weekend!


FEES

1. ONSITE OPTION: Fees include onsite lodging, all films and presentations, six freshly prepared meals Friday evening dinner through Sunday lunch, and the closing reception. This is a full-immersion weekend retreat option with onsite lodging included.

Shared occupancy (2 to a room) – $425 per person
Single occupancy – $475


2. OFFSITE OPTION: Commuter Registration Fee $295 for weekend program & meals, no lodging included.

3. DAY PASS OPTIONS: includes program & meals, no lodging included.

$75 Friday only
– includes films, discussions, and 1 meal
$165 Saturday only – includes films, discussions, and 3 meals
$105 Sunday only – includes films, discussions, 2 meals, and closing reception

NOTE: Any registration within 72 hours of the event incurs a $30 administrative fee, so please register early.

Continuing Education Credits (CECs) – Not available for this event.

Register Now!

 


Schedule

Friday, March 9
2:00 – 6:00 PM Check-in and Welcome
3:00 – 3:30 PM Opening Ritual and Blessing by Gary Requahillboy of the Yurok Tribe
3:30 – 5:15 PM Metaphysia 2012 (108 min)
5:15 – 5:45 PM Q/A with filmmaker Sean Fisher
5:45 – 7:00 PM Happy Hour and Dinner
7:00 – 7:30 PM Death Makes Life Possible trailer, introduced by IONS President Marilyn Schlitz
7:30 – 8:45 PM I AM (76 min)
8:45 – 9:30 PM Q/A with Marilyn Schlitz

Saturday, March 10
8:00 – 9:00 AM Breakfast
9:00 – 10:15 AM  Happy  (75 min)
10:15 – 10:45 AM Q/A with IONS Director of Research Cassandra Vieten
10:45 – 11:00 AM <15 min break>
11:00 AM – 12:00 PM The Joy of Sox (60 min)
12:00 – 12:30 PM Q/A with filmmaker Rick Leskowitz and IONS Senior Scientist Dean Radin
12:30 – 2:00 PM Lunch
2:00 – 3:15 PM The Sacred Science (77 min)
3:15 – 3:45 PM Q/A with filmmaker Nick Polizzi
3:45 – 4:00 PM <15 min break>
4:00 – 5:00 PM 2012: The Beginning (60 min)
5:00 – 5:30 PM Q/A with filmmaker Shannon Buset and anthropologist Michael J. Grofe
5:30 – 7:00 PM Happy Hour and Dinner
7:00 – 8:45 PM Something Unknown... (105 min)
8:45 – 9:15 PM Q/A with IONS Senior Scientist Dean Radin

Sunday, March 11
8:00 – 9:00 AM Breakfast
9:00 – 10:15 AM The Dhamma Brothers (76 min)
10:15 – 10:45 AM Q/A with Pat Winters, MD
10:45 – 11:00 AM <15 min break>
11:00 AM – 12:20 PM Finding Joe (80 min)
12:20 – 12:45 PM Q/A with Robert Walter, president Joseph Campbell Foundation
12:45 – 2:00 PM Lunch
2:00 – 3:30 PM May I Be Frank (90 min)
3:30 – 4:00 PM Q/A tbd
4:00 – 5:30 PM Closing and Reception

IONS EarthRise Center is located on 194 acres of scenic rolling hills 26 miles north of San Francisco, easily reached from both the Oakland and San Francisco International Airports. See Ground Transportation.

Arrival and Departure
Check-in and access to accommodations is on Friday from 2 - 6 pm. Guests are requested to be checked out of their room by lunchtime on Sunday. For more information on directions and transportation, see Plan Your Stay.

Further Information
Please email workshops@noetic.org or call 707-779-8202.


In the interest of building energetic support for this event, we’ve started to host periodic film nights. For those of you in the Bay Area, check our events calendar for days and films. Get familiar with the spirit behind “films that matter” with “Transformational Films: A Genre on the Threshold” and "Movies on a Mission" by event program director Matthew Gilbert.

Download a PDF of the Event Announcement
Keywords:
film, movie, noetic
  • Bookmark and Share

Stay in touch with IONS